# SDR DALA13048320129

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 79,117 hours, 33,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN LT SIDE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 12-29.  MX REPLACED THE BATTERY AND POWER SUPPLY.  SYS OPS IS NORMAL.
